# SDR DALA2017022201508

- Difficulty date: February 21, 2017
- Submitted: February 23, 2017
- Operation: Air carrier
- Aircraft: N668US
- Make and model: Boeing 747451
- Aircraft serial: 24223
- Aircraft time: 111,883 hours, 13,771 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FROM 43 ABC TO THE L4 DOOR INOPERATIVE.  FOUND A WIRE DISCONNECTED.  CONNECTED THE WIRE,  OPS CHECKED GOOD IAW 33-51-00.
